# SDR DALA2019090105117

- Difficulty date: August 31, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB MEMBRANE IS OUT OF LIMITS FROM STA Y=980 TO Y=983 AND BTW X=60 TO X=54 (CPAX). NRC 00664: CORROSION LEVEL 2, CUSP WEB MEMBRANE LT FROM STA Y=980 TO Y=983 AND BTW X=60 TO X=54 WAS REPAIRED PER SRM 53-00-55-2R-4 FIG. 215. (LP #1249804)
